Alert archive / Tennessee / Flash Flood Watches in 2014
Flash Flood Watch 2, NWS Nashville, TN
NWS Nashville, TN issued this flash flood watch at Jun 5, 2014, 10:01 AM CDT for 12 counties in Tennessee. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2014, 10:01 AM CDT (15:01 UTC)
- Expired
- Jun 6, 2014, 3:40 PM CDT
- In force
- 30 hr
- Issued by
- NWS Nashville, TN
- Flood severity
- None
Counties Dickson County, TN, Giles County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Lawrence County, TN, Lewis County, TN, Marshall County, TN, Maury County, TN, Perry County, TN, Wayne County, TN, Williamson County, TN
The radar
The Nashville radar (KOHX), 98 km from the middle of the area, began a volume at 15:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 3.0 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 360 J/kg
- Mixed-layer CIN
- -168 J/kg
- Mixed-layer LCL
- 644 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
592 WGUS64 KOHX 051501 FFAOHX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 1001 AM CDT THU JUN 5 2014 ...A FLASH FLOOD WATCH IS IN EFFECT FOR WESTERN AND SOUTHWESTERN MIDDLE TENNESSEE... .AMPLE RAIN HAS ALREADY FALLEN ACROSS WESTERN AND SOUTHWESTERN MIDDLE TENNESSEE FROM THUNDERSTORMS LAST NIGHT AND THROUGH THIS MORNING. RAINFALL TOTALS FROM 2 INCHES TO AROUND 8 INCHES HAS PRODUCED FLASH FLOODING IN MANY AREAS ACROSS THE SOUTHWEST PORTION OF THE AREA. WITH AMPLE MOISTURE AND AN ADDITIONAL TWO TO THREE INCHES OF WIDESPREAD RAINFALL...WITH LOCALLY HIGHER AMOUNTS POSSIBLE THROUGH TONIGHT AND FRIDAY...FLASH FLOODING WILL CONTINUE TO BE A THREAT THROUGH THE REST OF THE WORK WEEK...AS WELL AS RIVER AND STREAM FLOODING BEING POSSIBLE. TNZ023>025-056>061-093>095-060500- /O.NEW.KOHX.FF.A.0002.140605T1501Z-140607T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HOUSTON-HUMPHREYS-DICKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY- MARSHALL-WAYNE-LAWRENCE-GILES- 1001 AM CDT THU JUN 5 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF MIDDLE TENNESSEE... INCLUDING THE FOLLOWING COUNTIES...DICKSON...GILES...HICKMAN... HOUSTON...HUMPHREYS...LAWRENCE...LEWIS...MARSHALL...MAURY... PERRY...WAYNE AND WILLIAMSON. * THROUGH FRIDAY EVENING. * RAINFALL AMOUNTS OF ANYWHERE FROM 2 TO 8 INCHES HAVE OCCURRED SO FAR ACROSS SOUTHWEST MIDDLE TENNESSEE...WITH ADDITIONAL AMOUNTS OF AT LEAST 2 TO 3 INCHES EXPECTED THROUGH FRIDAY NIGHT. LOCALLY HIGHER AMOUNTS WILL BE LIKELY. * WITH ONGOING FLOODING...AND ADDITIONAL RAINFALL EXPECTED IN SEVERAL WAVES IN THE FORM OF THUNDERSTORM COMPLEXES ON OVER- SATURATED GROUNDS...FLASH FLOODING WILL BE A LARGE THREAT AS WELL AS MINOR RIVER AND STREAM FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING...OR ARE ALREADY UNDERWAY. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ AL
3 follow-up statements
535 WGUS64 KOHX 060419 FFAOHX FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 1119 PM CDT THU JUN 5 2014 ...A FLASH FLOOD WATCH REMAINS IN EFFECT FOR WESTERN AND SOUTHWESTERN MIDDLE TENNESSEE... .COPIOUS RAINFALL HAS ALREADY OCCURRED ACROSS WESTERN AND SOUTHWESTERN MIDDLE TENNESSEE FROM THUNDERSTORMS WEDNESDAY NIGHT AND THURSDAY MORNING. RAINFALL TOTALS FROM 2 INCHES TO AROUND 8 INCHES HAS PRODUCED FLASH FLOODING IN MANY AREAS ACROSS THE SOUTHWEST PORTION OF THE MID STATE. AS WE MOVE FORWARD INTO LATE TONIGHT AND FRIDAY...THE AIRMASS REMAINS RATHER MOIST. THUS...AN ADDITIONAL ONE HALF INCH TO 1 INCH OF RAINFALL IS EXPECTED ACROSS THE WATCH AREA...AND LOCALIZED 2 INCH AMOUNTS CANNOT BE RULED OUT. THIS ADDED RAINFALL WILL ONLY SERVE TO FURTHER ELEVATE THE THREAT OF FLASH FLOODING AS WELL AS RIVER AND STREAM FLOODING...ACROSS THE WATCH AREA. TNZ023>025-056>061-093>095-061230- /O.CON.KOHX.FF.A.0002.000000T0000Z-140607T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HOUSTON-HUMPHREYS-DICKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY- MARSHALL-WAYNE-LAWRENCE-GILES- 1119 PM CDT THU JUN 5 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING COUNTIES...DICKSON...GILES...HICKMAN...HOUSTON...HUMPHREYS... LAWRENCE...LEWIS...MARSHALL...MAURY...PERRY...WAYNE AND WILLIAMSON. * THROUGH FRIDAY EVENING * RAINFALL AMOUNTS OF ANYWHERE FROM 2 TO 8 INCHES HAVE OCCURRED SO FAR ACROSS SOUTHWEST MIDDLE TENNESSEE...WITH ADDITIONAL AMOUNTS OF AROUND 1 INCH EXPECTED THROUGH FRIDAY NIGHT. LOCALLY HIGHER AMOUNTS WILL BE LIKELY. * ANY HEAVY RAINFALL ON TOP OF ALREADY SATURATED GROUNDS WILL PRODUCE RAPID RUN OFF AND WILL ALLOW FOR LOCALIZED FLASH FLOODING. IN ADDITION...SOME SMALL CREEKS AND STREAMS MAY UNDERGO SUDDEN RISES TO BANK FULL. THE GREATEST CHANCE FOR FLASH FLOODING WILL BE IN AREAS THAT EXPERIENCED THE LARGE RAINFALL AMOUNTS ON WEDNESDAY NIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING...OR ARE ALREADY UNDERWAY. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 21
129 WGUS64 KOHX 060851 FFAOHX FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 351 AM CDT FRI JUN 6 2014 ...A FLASH FLOOD WATCH REMAINS IN EFFECT FOR WESTERN AND SOUTHWESTERN MIDDLE TENNESSEE... .COPIOUS RAINFALL HAS ALREADY OCCURRED ACROSS WESTERN AND SOUTHWESTERN MIDDLE TENNESSEE FROM THUNDERSTORMS WEDNESDAY NIGHT AND DURING THE DAY THURSDAY. RAINFALL TOTALS FROM 2 INCHES TO AROUND 8 INCHES HAS PRODUCED FLASH FLOODING IN MANY AREAS ACROSS THE SOUTHWEST PORTION OF THE MID STATE. THE AIRMASS REMAINS RATHER MOIST. THUS...AN ADDITIONAL ONE HALF INCH TO 1 INCH OF RAINFALL IS EXPECTED ACROSS THE WATCH AREA...AND LOCALIZED 2 INCH AMOUNTS CANNOT BE RULED OUT. THIS ADDED RAINFALL WILL ONLY SERVE TO FURTHER ELEVATE THE THREAT OF FLASH FLOODING AS WELL AS RIVER AND STREAM FLOODING...ACROSS THE WATCH AREA. TNZ023>025-056>061-093>095-062100- /O.CON.KOHX.FF.A.0002.000000T0000Z-140607T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HOUSTON-HUMPHREYS-DICKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY- MARSHALL-WAYNE-LAWRENCE-GILES- 351 AM CDT FRI JUN 6 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING COUNTIES...DICKSON...GILES...HICKMAN...HOUSTON...HUMPHREYS... LAWRENCE...LEWIS...MARSHALL...MAURY...PERRY...WAYNE AND WILLIAMSON. * THROUGH THIS EVENING * RAINFALL AMOUNTS OF ANYWHERE FROM 2 TO 8 INCHES HAVE OCCURRED SO FAR ACROSS SOUTHWEST MIDDLE TENNESSEE...WITH ADDITIONAL AMOUNTS OF AROUND 1 INCH EXPECTED THROUGH FRIDAY NIGHT. LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE. * ANY HEAVY RAINFALL ON TOP OF ALREADY SATURATED GROUNDS WILL PRODUCE RAPID RUN OFF AND WILL ALLOW FOR LOCALIZED FLASH FLOODING. IN ADDITION...SOME SMALL CREEKS AND STREAMS MAY UNDERGO SUDDEN RISES TO BANK FULL. THE GREATEST CHANCE FOR FLASH FLOODING WILL BE IN AREAS THAT EXPERIENCED THE LARGE RAINFALL AMOUNTS ON WEDNESDAY NIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING...OR ARE ALREADY UNDERWAY. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ BOYD 01
953 WGUS64 KOHX 062040 FFAOHX FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 340 PM CDT FRI JUN 6 2014 ...A FLASH FLOOD WATCH REMAINS IN EFFECT FOR SOUTHWESTERN MIDDLE TENNESSEE... .RAINFALL TOTALS OF 4 TO 8 INCHES OVER SOUTHWESTERN SECTIONS OF THE AREA SINCE LATE WEDNESDAY NIGHT HAVE PRODUCED FLASH FLOODING AND RIVER FLOODING OVER THE PAST 36 HOURS. WITH ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS POSSIBLE THIS EVENING...ADDITIONAL TORRENTIAL RAINS IN THE WATCH AREA COULD LEAD TO MORE FLASH FLOODING AS WELL AS MORE RIVER AND STREAM RISES. TNZ023>025-056>061-093>095-070500- /O.CON.KOHX.FF.A.0002.000000T0000Z-140607T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HOUSTON-HUMPHREYS-DICKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY- MARSHALL-WAYNE-LAWRENCE-GILES- 340 PM CDT FRI JUN 6 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING COUNTIES...DICKSON...GILES...HICKMAN...HOUSTON...HUMPHREYS... LAWRENCE...LEWIS...MARSHALL...MAURY...PERRY...WAYNE AND WILLIAMSON. * UNTIL MIDNIGHT CDT TONIGHT. * ADDITIONAL HEAVY RAINFALL AMOUNTS ARE POSSIBLE THIS EVENING IN THE WATCH AREA FROM APPROACHING SHOWERS AND THUNDERSTORMS. SHOULD THIS HEAVY RAIN OCCUR ON THE ALREADY SATURATED GROUNDS...MORE FLASH FLOODING WILL BE POSSIBLE. * IN ADDITION TO ANY RAPID RUNOFF FROM FLASH FLOODING...SOME SMALL CREEKS AND STREAMS MAY UNDERGO SUDDEN RISES TO BANK FULL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING...OR ARE ALREADY UNDERWAY. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ AL
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood watch went out at Jun 5, 9:46 AM CDT, 15 minutes earlier.
Area forecast discussion, Jun 5, 9:46 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 946 AM CDT THU JUN 5 2014 .MORNING UPDATE... SHOWERS AND THUNDERSTORMS CONTINUE ALONG AND SOUTH OF A BOUNDARY...MAINLY ALONG AND SOUTH OF I-40. CONVECTION FROM LAST NIGHT THROUGH THIS MORNING HAS PRODUCED ANYWHERE FROM 2 INCHES OF RAIN UP TO NEAR 8 INCHES ACROSS SOUTHWEST MIDDLE TN. MAIN FRONTAL BOUNDARY LOOKS TO BE NEAR THE TN/KY BORDER AND WITH AMPLE MOISTURE POOLING ALONG IT AND A CONVECTIVE COMPLEX UPSTREAM...MORE SHOWERS AND THUNDERSTORMS ARE LIKELY. WIDESPREAD ADDITIONAL RAINFALL AMOUNTS OVER SW MIDDLE TN SHOULD RANGE FROM 2-3 INCHES...WITH LOCALLY MUCH HIGHER AMOUNTS POSSIBLE THROUGH TONIGHT AND THROUGH FRIDAY NIGHT GIVEN THE ACTIVE FLOW AND POTENTIAL FOR A FEW CONVECTIVE COMPLEXES. WITH THAT...WILL ISSUE A FLASH FLOOD WATCH FOR THE WRN/SWRN AREA OF MIDDLE TN THROUGH FRIDAY NIGHT AT MIDNIGHT. MCS OVER THE PLAINS SHOULD CONTINUE TO THE ESE...WHICH MAY CLIP OUR SWRN CWA LATER TODAY. SHOWERS AND STORMS SHOULD CONTINUE AHEAD OF THAT REGARDLESS...WITH FLASH FLOODING BEING THE MAIN IMMEDIATE THREAT...AND ANY STRONG STORMS BEING CAPABLE OF PRODUCING SMALL HAIL OR STRONG WINDS. WATCH OUT SOON...ALONG WITH THE FORECAST UPDATE. && .OHX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR TNZ023>025-056>061- 093>095. && AL
Hazardous weather outlook, Jun 5, 5:06 AM CDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 506 AM CDT THU JUN 5 2014 TNZ005>011-023>034-056>066-075-077>080-093>095-061030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 506 AM CDT THU JUN 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR SOUTHWEST MIDDLE TENNESSEE...GENERALLY SOUTH OF A LINE FROM WAVERLY TO SHELBYVILLE. THE MAIN THREAT WILL BE DAMAGING WINDS...HOWEVER SHOWERS AND THUNDERSTORMS MAY PRODUCE ENOUGH RAINFALL FOR LOCALIZED FLOODING IN POOR DRAINAGE OR LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG TO SEVERE STORMS WILL BE POSSIBLE FRIDAY DURING THE AFTERNOON AND EVENING HOURS. WHILE DIURNALLY DRIVEN THUNDERSTORMS WILL BE POSSIBLE...THUNDERSTORM COMPLEXES MAY DEVELOP UPSTREAM AND MOVE INTO MIDDLE TENNESSEE. THE MAIN THREAT WITH ANY STORMS THAT DEVELOP OR MOVE INTO THE MID-STATE AREA WILL BE DAMAGING STRAIGHT LINE WINDS...AND LARGE HAIL. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED. SPOTTERS ARE ENCOURAGED TO CLOSELY MONITOR WEATHER CONDITIONS AND BE PREPARED TO CALL IN ANYTHING REACHING REPORTING CRITERIA. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN BOYD 01
In the hours before
Local storm report, Jun 5, 9:12 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
912 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM TSTM WND DMG CENTERVILLE 35.79N 87.45W
06/05/2014 HICKMAN TN AMATEUR RADIO
SIGNIFICANT WIND DAMAGE REPORTED THROUGHOUT
CENTERVILLE. ROOF DAMAGE TO A HOTEL AND TOBACCO STORE.
OTHER ALUMINIUM ROOFS PEELED BACK WITH BILLBOARDS BLOWN
DOWN AND POWER OUTAGES.
&&
CORRECTED COUNTY/STATE...LOCATION
EVENT NUMBER OHX1400357
SHAMBURGERLocal storm report, Jun 5, 9:27 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
927 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 AM LIGHTNING 6 SE NASHVILLE 36.11N 86.71W
06/05/2014 DAVIDSON TN BROADCAST MEDIA
CHURCH STRUCK BY LIGHTNING ON VULTEE BLVD AND DESTROYED
BY FIRE
&&
EVENT NUMBER OHX1400366
SHAMBURGERLocal storm report, Jun 5, 9:29 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
929 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM TSTM WND DMG SHELBYVILLE 35.49N 86.45W
06/05/2014 BEDFORD TN FACEBOOK
TREES BLOWN DOWN IN SHELBYVILLE
&&
EVENT NUMBER OHX1400367
SHAMBURGERLocal storm report, Jun 5, 9:31 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
931 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM TSTM WND DMG FRANKLIN 35.93N 86.84W
06/05/2014 WILLIAMSON TN TWITTER
NUMEROUS TREES BLOWN DOWN IN FRANKLIN ESPECIALLY ON
SOUTH SIDE OF CITY ON HENPECK LANE AND OAK LEAF
SUBDIVISION.
&&
CORRECTED REMARKS
EVENT NUMBER OHX1400362
SHAMBURGERLocal storm report, Jun 5, 9:33 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
933 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND DMG WOODLAWN 36.54N 87.51W
06/04/2014 MONTGOMERY TN EMERGENCY MNGR
SEVERAL TREES AND POWER LINES BLOWN DOWN AROUND
WOODLAWN
1250 AM TSTM WND DMG CENTERVILLE 35.79N 87.45W
06/05/2014 HICKMAN TN AMATEUR RADIO
SIGNIFICANT WIND DAMAGE REPORTED THROUGHOUT
CENTERVILLE. ROOF DAMAGE TO A HOTEL AND TOBACCO STORE.
OTHER ALUMINIUM ROOFS PEELED BACK WITH BILLBOARDS BLOWN
DOWN AND POWER OUTAGES.
0125 AM LIGHTNING 6 SE NASHVILLE 36.11N 86.71W
06/05/2014 DAVIDSON TN BROADCAST MEDIA
CHURCH STRUCK BY LIGHTNING ON VULTEE BLVD AND DESTROYED
BY FIRE
0130 AM TSTM WND DMG FRANKLIN 35.93N 86.84W
06/05/2014 WILLIAMSON TN TWITTER
NUMEROUS TREES BLOWN DOWN IN FRANKLIN ESPECIALLY ON
SOUTH SIDE OF CITY ON HENPECK LANE AND OAK LEAF
SUBDIVISION.
0230 AM TSTM WND DMG SHELBYVILLE 35.49N 86.45W
06/05/2014 BEDFORD TN FACEBOOK
TREES BLOWN DOWN IN SHELBYVILLE
0232 AM HAIL WHITE HOUSE 36.46N 86.67W
06/05/2014 E1.00 INCH ROBERTSON TN BROADCAST MEDIA
FACEBOOK REPORT RECIEVED OF QUARTER SIZE HAIL IN WHITE
HOUSE BY FORECAST MEDIA.
0700 AM FLASH FLOOD HOHENWALD 35.55N 87.56W
06/05/2014 LEWIS TN FACEBOOK
PUBLIC REPORTS MAJOR FLOODING IN HOHENWALD WITH HIGHWAY
412 UNDER WATER
0800 AM FLASH FLOOD 7 NW ETHRIDGE 35.39N 87.39W
06/05/2014 LAWRENCE TN EMERGENCY MNGR
WIDESPREAD FLOODING REPORTED ACROSS NORTHERN LAWRENCE
COUNTY. WATER RESCUE OF 3 PEOPLE OUT OF FLOODED HOUSE AT
35 WATERFORK ROAD IN HENRYVILLE. BUFFALO ROAD AT SR 242
DOWN TO 1 LANE DUE TO FLOODING. SR 240 HAS 1 FOOT OF
WATER OVER ROAD.
0800 AM HEAVY RAIN HOHENWALD 35.55N 87.56W
06/05/2014 M7.33 INCH LEWIS TN FACEBOOK
OVERNIGHT RAINFALL TOTAL THROUGH 8AM
0805 AM FLASH FLOOD LAWRENCEBURG 35.25N 87.34W
06/05/2014 LAWRENCE TN TWITTER
BRANCH DRIVE AND LANCE DRIVE FLOODED IN LAWRENCEBURG
0850 AM FLASH FLOOD COLUMBIA 35.62N 87.05W
06/05/2014 MAURY TN FACEBOOK
ONE WATER RESCUE PERFORMED ACROSS MAURY COUNTY
0855 AM HEAVY RAIN LOBELVILLE 35.75N 87.80W
06/05/2014 M7.45 INCH PERRY TN MESONET
BUFFALO RIVER GAUGE AT LOBELVILLE MEASURED 7.45 INCHES
OF RAIN AS OF 855 AM.
&&
EVENT NUMBER OHX1400358 OHX1400357 OHX1400366 OHX1400362 OHX1400367
OHX1400356 OHX1400365 OHX1400359 OHX1400361 OHX1400360 OHX1400364
OHX1400363
SHAMBURGERSpecial weather statement, Jun 5, 9:41 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
941 AM CDT THU JUN 5 2014
TNZ095-051545-
GILES-
941 AM CDT THU JUN 5 2014
...SIGNIFICANT WEATHER ADVISORY FOR GILES COUNTY...
AT 938 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR PULASKI...MOVING SOUTHEAST AT 20 MPH.
SOME LOCATIONS IN THE PATH INCLUDE GOODSPRING...PULASKI...PROSPECT...
ELKTON AND ARDMORE.
PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3515 8721 3516 8720 3517 8722 3519 8722
3521 8721 3522 8722 3533 8711 3524 8682
3504 8683 3499 8684 3499 8702
SHAMBURGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 9:15 PM CDT | Special Weather Statement | OHX | Clay | 30 min |
| Jun 4, 10:05 PM CDT | Special Weather Statement | OHX | Sumner | 25 min |
| Jun 4, 10:11 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 49 min |
| Jun 4, 10:32 PM CDT | Special Weather Statement | OHX | Macon | 28 min |
| Jun 4, 10:55 PM CDT | Special Weather Statement | OHX | Smith, Trousdale | 35 min |
| Jun 4, 11:09 PM CDT | Tornado Warning | OHX | Dickson, Montgomery | 36 min |
| Jun 5, 12:03 AM CDT | Severe Thunderstorm Warning | OHX | Humphreys | 42 min |
| Jun 5, 12:31 AM CDT | Special Weather Statement | OHX | Hickman | 29 min |
| Jun 5, 12:55 AM CDT | Special Weather Statement | OHX | Robertson | 50 min |
| Jun 5, 1:03 AM CDT | Special Weather Statement | OHX | Maury, Williamson | 42 min |
| Jun 5, 1:42 AM CDT | Special Weather Statement | OHX | Bedford, Giles, Marshall, Rutherford | 33 min |
| Jun 5, 1:54 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall | 36 min |
| Jun 5, 2:19 AM CDT | Special Weather Statement | OHX | Hickman, Humphreys | 41 min |
| Jun 5, 2:25 AM CDT | Special Weather Statement | OHX | Sumner | 35 min |
| Jun 5, 2:30 AM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 15 min |
| Jun 5, 3:01 AM CDT | Areal Flood Advisory | OHX | Dickson, Hickman, Humphreys | 3 hr |
| Jun 5, 3:14 AM CDT | Special Weather Statement | OHX | Grundy | 31 min |
| Jun 5, 3:31 AM CDT | Special Weather Statement | OHX | Hickman | 29 min |
| Jun 5, 3:37 AM CDT | Flash Flood Warning | OHX | Hickman, Humphreys | 3 hr |
| Jun 5, 3:41 AM CDT | Special Weather Statement | OHX | Marshall | 34 min |
| Jun 5, 3:46 AM CDT | Special Weather Statement | OHX | Perry | 44 min |
| Jun 5, 3:51 AM CDT | Special Weather Statement | OHX | Maury | 39 min |
| Jun 5, 4:15 AM CDT | Special Weather Statement | OHX | Lewis | 45 min |
| Jun 5, 4:19 AM CDT | Areal Flood Advisory | OHX | Perry | 3 hr |
| Jun 5, 4:25 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Lewis, Marshall, Maury | 50 min |
| Jun 5, 4:48 AM CDT | Flash Flood Warning | OHX | Hickman, Perry | 3 hr |
| Jun 5, 5:02 AM CDT | Special Weather Statement | OHX | Giles, Lawrence | 43 min |
| Jun 5, 5:18 AM CDT | Special Weather Statement | OHX | Giles | 27 min |
| Jun 5, 5:58 AM CDT | Flash Flood Warning | OHX | Dickson, Giles, Hickman, Humphreys, Lawrence, Lewis and 2 more | 5 hr |
| Jun 5, 6:27 AM CDT | Special Weather Statement | OHX | Giles, Lawrence | 63 min |
| Jun 5, 6:53 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Marshall | 37 min |
| Jun 5, 8:15 AM CDT | Flash Flood Warning | OHX | Hickman, Lewis, Perry | 3 hr |
| Jun 5, 8:17 AM CDT | River Flood Warning | OHX | Perry | 35 hr |
| Jun 5, 8:20 AM CDT | Flash Flood Warning | OHX | Giles, Lawrence, Lewis, Marshall, Perry, Wayne | 3 hr |
| Jun 5, 8:27 AM CDT | Special Weather Statement | OHX | Williamson | 48 min |
| Jun 5, 8:33 AM CDT | Special Weather Statement | OHX | Lewis | 42 min |
| Jun 5, 9:41 AM CDT | Special Weather Statement | OHX | Giles | 64 min |
| Jun 5, 11:03 AM CDT | Flash Flood Warning | OHX | Giles, Hickman, Humphreys, Lawrence, Lewis, Maury and 2 more | 8 hr |
| Jun 5, 1:57 PM CDT | Flash Flood Warning | OHX | Giles, Lawrence, Perry, Wayne | 5 hr |
| Jun 5, 2:01 PM CDT | Special Weather Statement | OHX | Perry, Wayne | 59 min |
| Jun 5, 2:38 PM CDT | River Flood Advisory | OHX | Giles | 34 hr |
| Jun 5, 3:22 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lawrence, Lewis, Perry, Wayne | 68 min |
| Jun 5, 3:27 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys | 53 min |
| Jun 5, 3:30 PM CDT | River Flood Advisory | OHX | Hickman | 3 hr |
| Jun 5, 3:57 PM CDT | Severe Thunderstorm Warning | OHX | Giles | 33 min |
| Jun 5, 6:39 PM CDT | River Flood Warning | OHX | Hickman | 18 hr |
Nearby
Flash Flood Watches in Tennessee, 2014Every flash flood watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.